# SDR DALA2024100309651

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 59,723 hours, 31,084 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CREW SMELLED "DIRTY SOCK" ODOR THROUGHOUT CABIN STRONG ODOR. CORRECTIVE ACTION: COMPLETED WC 2100-2003. WC 0550-2002 C/W. W/C 4900-2001. (4011136)
